Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Testoviron depot,Deca Durabolin for body building,side effect as erectile dysfunction,cure?

I am 60 years old and do body building exercises. On the advise of my trainer I took Testoviron depot followed by Deca Durabolin 50mg after a two months I feel impotent and my erection now does not last long enough I am worried as I am sexually active please help me how to negate this side eefects of testosterone or hoe to get a erection is this a side effect of testoviron
Asked On : Tue, 8 May 2012
Answers:  2 Views:  1903
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist, Surgical 's  Response
Stop all anabolic as well as sex steroid injections immediately. Start vitamin b complex and vitamin E supplements. It will take some time for your hormonal system to come back to normal. Don't try any other medication to negate the effects. let the body detoxify the residual steroids.
Answered: Tue, 8 May 2012
I find this answer helpful
General & Family Physician Dr. Pavan Kumar Gupta's  Response
Testoviron depot is an all-purpose steroid which is preferred by many body builders and athletes because of its amazing properties. testoviron depot is highly effective in increasing muscle weight and you can also obtain enormous strength gains with this steroid. testoviron depot is used by body builders and athletes in all stages of training.
Being an anabolic steroid testoviron depot promotes lean muscle mass, strength gain and stamina but also has some serious side effects.  First of all the muscle mass gain and strength gain reduce considerably when you stop taking testoviron depot.  The biggest drawback of testoviron depot is perhaps its ability to readily convert to estrogen. Estrogen being a female sex hormone binds with the breast tissues Male users of testoviron depot may also experience shrinking of testicles, inconsistent erection, reduced sperm count and impotency.  The user may experience increase or decrease in sexual desire as well. 
  A worrisome Deca Durabolin side effect for males is the abnormal development of breast tissue also known as gynecomastia or man boobs. Deca Durabolin also has a negative feedback effect on the hypothalamic pituitary testicular axis and suppresses testosterone levels. When this Deca Durabolin side effect exists long enough, men might experience erectile dysfunction, loss of libido and, at worst, complete shut down of endogenous testosterone production.
Stop taking both these medications.
Gradually you will become alright.
Keep doing exercises.
Answered: Tue, 8 May 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor